Panadol Cold Relief (12 caplets)

100% of 100
S$ 9.90

Panadol Cold Relief PE can be used for:

  • Fever
  • Headaches
  • Body aches
  • Stuffy nose
 
Share this to:

Panadol Cold Relief PE is a non-drowsy formula for fast* and effective relief of cold and flu symptoms.

Each caplet contains:

  • Paracetamol = 500mg
  • Phenylephrine HCI = 5mg

Panadol Cold Relief PE can be used for:

  • Fever
  • Headaches
  • Body aches
  • Stuffy nose

Directions

How to use Panadol Cold Relief PE:

AGES

DOSE

HOW OFTEN

Adults and children over 12 years

2 caplets

Every 4 to 6 hours as required, do not exceed 8 caplets in 24 hours

Not recommended for children under 12 years

Do not take with any other products containing paracetamol at the same time.

If symptoms persist after 5 days, seek medical advice.

Write Your Own Review
You're reviewing:Panadol Cold Relief (12 caplets)
Your Rating
Customer Reviews
  1. first try
    Value
    100%
    bought alot of items good experience

    Review by

    Posted on

Frequently Bought Together